Concerta libido

Common Questions and Answers about Concerta libido

concerta

my problem is it has effected my sex drive and ability to achieve orgasm.prior to being on it i never had a problem and had a very healthy <span style = 'background-color: #dae8f4'>libido</span>. does anyone have ant expeience w/ this and is there another medication that would work and not have these side effects.
Lexapro 10mg/day Lamictal 100mg/day Prilosec 20mg/day Multivitamin 1/day <span style = 'background-color: #dae8f4'>concerta</span> 72mg/day allavert 10mg/day I don't feel like the medication had any effect on my sex drive. Before I was on the medication the sex drive was the same, and that is why I came to that conclusion. Just trying to get some input. It is really odd for a 20 year old male to have this issue :/ Okay. Got some bloodwork done.
I am a 30 year old who started taking ritalin and <span style = 'background-color: #dae8f4'>concerta</span> (36mg - 72mg) on a regular basis for about 6 months about a year and a half ago. As a consequence I experienced erectile dysfunction. I stopped taking the meds and I still have erectile dysfunction. I have been off the meds for over a year now and I have not recovered my erectile function. I can only get a semi if I try really hard. I don't get morning boners any more and I don't get proper hard ons when watching porn either.
does <span style = 'background-color: #dae8f4'>concerta</span> decrease penis size or growth? If so, why and how? Are the effects permanent? I have heard that Methylphenidate (concerta) lowers testosterone and damages penile tissue and the ligament that attaches the penis to the pelvic bone. Is this true?
Exercise regular, non smoker, occasional drinker. I take <span style = 'background-color: #dae8f4'>concerta</span> for ADD. Have taken Zocor for Cholesterol of 220 which reduced to 165. Take dyazide for blood pressure. BP runs about 145/95 without medication. Rarely add salt to food. Eating habits are fairly decent except for time interval which is very little food usually during the day until dinner time, it seems to be my best method for maintaining weight which will increase very easily. Many years ago I weighed 180 pounds.
My urologist has confirmed i don't have ed. I only take <span style = 'background-color: #dae8f4'>concerta</span> which i have been doing for almost a decade. I am sure it is not just mental, because i can literally feel a huge difference in my erections. They just aren't as intense and don't feel as good.What is wrong with me? Is it nerve damage? Was the "throbbing feeling" i felt the norm? Is the lack of feeling i feel now normal? what causes the throbbing sensation? Will it ever return and how can i make it return?
I'm on Lithium, Risperdal, Cymbalta, <span style = 'background-color: #dae8f4'>concerta</span>, and Klonopin.....I've developed incredibly bad ringing in the ears. (tinnitus)I don't see my doctor for another week. Any ideas if it could be from one of these meds. It kept me up half the night last night!
) also no increase in BP and even with the spikes in HR I'm asymptomatic and only noticed it because I'm closely monitoring myself on the meds. also I have a much Higher <span style = 'background-color: #dae8f4'>libido</span> but rare erections (is that common or to be expected). all and all i feel pretty good and it seems to have more benefit than negatives. About me; I am a healthy 27 year old male recently Diagnosed with Adult ADHD.
If any of us dares to say that she may be overmedicated - she gets angry and defensive. She said the Adderall has killed her appetite and her <span style = 'background-color: #dae8f4'>libido</span> but because she likes how it makes her feel and how much she is able to accomplish - she will live with those side effects. She has lost weight in the 2 months that she has been taking Adderall. She is 5'3" and has gone from 125 lbs to 119 lbs.
MedHelp Health Answers